Opuscula Math. 37, no. 6 (2017), 887-898

Opuscula Mathematica

Oscillation of solutions to non-linear difference equations with several advanced arguments

Sandra Pinelas
Julio G. Dix

Abstract. This work concerns the oscillation and asymptotic properties of solutions to the non-linear difference equation with advanced arguments \[x_{n+1}- x_n =\sum_{i=1}^m f_{i,n}( x_{n+h_{i,n}}).\] We establish sufficient conditions for the existence of positive, and negative solutions. Then we obtain conditions for solutions to be bounded, convergent to positive infinity and to negative infinity and to zero. Also we obtain conditions for all solutions to be oscillatory.

Keywords: advanced difference equation, non-oscillatory solution.

Mathematics Subject Classification: 39A11.

Full text (pdf)

  1. R. Agarwal, L. Berezansky, E. Braverman, A. Domoshnitsky, Nonoscillation Theory of Functional Differential Equations with Applications, Springer, New York, Dordrecht, Heidelberg, London, 2012.
  2. L. Berezansky, E. Braverman, S. Pinelas, On nonoscillation of mixed advanced-delay differential equations with positive and negative coefficients, Comput. Math. Appl. 58 (2009) 4, 766-775.
  3. F.M. Dannan, S.N. Elaydi, Asymptotic stability of linear difference equations of advanced type, J. Comput. Anal. Appl. 6 (2004) 2, 173-187.
  4. L.E. El'sgol'c, Introduction to the Theory of Differential Equations with Deviating Arguments, Holden-Day, Inc., San Francisco, 1966.
  5. L.H. Erbe, B.G. Zhang, Ocillation of discrete analogues of delay equations, Differential and Integral Equations 2 (1989) 3, 300-309.
  6. N. Fukagai, T. Kusano, Oscillation theory of first order functional-differential equations with deviating arguments, Ann. Mat. Pura Appl. 136 (1984) 1, 95-117.
  7. I. Györi, G. Ladas, Oscillation Theory of Delay Differential Equations, Oxford Math. Monogr., The Clarendon Press, Oxford University Press, New York, 1991.
  8. R.G. Koplatadze, T.A. Chanturija, Oscillating and monotone solutions of first-order differential equations with deviating argument, Differ. Uravn. 18 (1982) 2, 1463-1465 [in Russian].
  9. M.R. Kulenović, M.K. Grammatikopoulos, Some comparison and oscillation results for first-order differential equations and inequalities with a deviating argument, J. Math. Anal. Appl. 131 (1988) 1, 67-84.
  10. T. Kusano, On even-order functional-differential equations with advanced and retarded arguments, J. Differential Equations 45 (1982) 1, 75-84.
  11. G. Ladas, I.P. Stavroulakis, Oscillations caused by several retarded and advanced arguments, J. Differential Equations 44 (1982) 1, 134-152.
  12. X. Li, D. Zhu, Oscillation and nonoscillation of advanced differential equations with variable coefficients, J. Math. Anal. Appl. 269 (2002) 2, 462-488.
  13. X. Li, D. Zhu, Oscillation of advanced difference equations with variable coefficients, Ann. Differential Equations 18 (2002) 2, 254-263.
  14. H. Onose, Oscillatory properties of the first-order differential inequalities with deviating argument, Funkcial. Ekvac. 26 (1983) 2, 189-195.
  15. S. Pinelas, Asymptotic behavior of solutions to mixed type differential equations, Electron. J. Differential Equations 2014 (2014) 210, 1-9.
  16. S. Stević, On some solvable difference equations and systems of difference equations, Abstr. Appl. Anal. 2012 (2012), 11 pp.
  17. S. Stević, On a solvable system of difference equations of kth order, Appl. Math. Comput. 219 (2013), 7765-7771.
  18. S. Stević, M.A. Alghamdi, A. Alotaibi, N. Shahzad, On a higher-order system of difference equations, Electron. J. Qual. Theory Differ. Equ. Art. (2013), Article ID 47, 1-18.
  19. B.G. Zhang, Oscillation of the solutions of the first-order advanced type differential equations, Sci. Exploration 2 (1982) 3, 79-82.
  • Sandra Pinelas
  • RUDN University, 6 Miklukho-Maklay St., Moscow, 117198, Russia
  • Julio G. Dix
  • Department of Mathematics, Texas State University, 601 University Drive, San Marcos, TX 78666, USA
  • Communicated by Stevo Stević.
  • Received: 2017-02-18.
  • Revised: 2017-03-11.
  • Accepted: 2017-03-12.
  • Published online: 2017-09-28.
Opuscula Mathematica - cover

Cite this article as:
Sandra Pinelas, Julio G. Dix, Oscillation of solutions to non-linear difference equations with several advanced arguments, Opuscula Math. 37, no. 6 (2017), 887-898, http://dx.doi.org/10.7494/OpMath.2017.37.6.887

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.